I have a skin tag in my groin area, have had it for a while, it has grown to the pint where I feel discomfort. I tried using "Healing Natural Oil" to remove. The oil contains cedrus lycea and Melaleuca alternifolia. I started using Monday this week. At first no side affects but now when I apply it I become dizzy and light headed. Is it possible that this could be a reaction to the oil or is it just a coincidence that I am getting light headed the same time I started using the product? If so should I stop using or will the feeling go away once I use the oil for a while?
Sure - it gets rid of that one...but it doesn't prevent it from returning, even in the same spot. I had 3 surgically removed from my right thigh(not even near the genital area, but rather on the front of my thigh high up), but within three months three more appeared, all adjacent to the removed ones. Better to find a product to prevent occurences (as well as treat existing tags)...One possibility is a combination of tea tree oil (derived from the Maleleuca tree), cedrus lycea (from the Cedar plant), aloe vera and limonium (derived from Sea Lavender and/or some 120 flowering plants). More important is finding the cause, one of which may be HPV.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.